# SDR DALA2022063004539

- Difficulty date: May 14, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,427 hours, 38,662 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CORROSION BUSHING ATTACH FITTING ELEVATOR HINGE 1 ON LH HORIZONTAL STABILIZER. CORRECTIVE ACTION: REPAIRED LUGS OF HINGE FITTING #1 OF ELEVATOR LH AS PER A320 SRM 55-26-41. (2235603)
